Media Coverage of this Article

Found additional news media or blog coverage for the article? Please contact us at submission@sciepub.com.

More by these Authors

Tian-Yu Zhang, Feng Qi
Turkish Journal of Analysis and Number Theory, Vol. 2, No. 3, 2014, pp 60-64 | Research Article
doi:10.12691/tjant-2-3-1.
Feng Qi, Guo-Sheng Wu, Bai-Ni Guo
Turkish Journal of Analysis and Number Theory, Vol. 7, No. 2, 2019, pp 56-58 | Research Article
doi:10.12691/tjant-7-2-5.
Feng Qi, Bai-Ni Guo
Turkish Journal of Analysis and Number Theory, Vol. 6, No. 4, 2018, pp 116-119 | Original Article
doi:10.12691/tjant-6-4-2.
Chun-Long Li, Gui-Hua Gu, Bai-Ni Guo
Turkish Journal of Analysis and Number Theory, Vol. 5, No. 6, 2017, pp 226-229 | Research Article
doi:10.12691/tjant-5-6-4.
Yi-Xuan Sun, Jing-Yu Wang, Bai-Ni Guo
Turkish Journal of Analysis and Number Theory, Vol. 4, No. 5, 2016, pp 132-134 | Research Article
doi:10.12691/tjant-4-5-2.
BAI-NI GUO, FENG QI
Turkish Journal of Analysis and Number Theory, Vol. 3, No. 1, 2015, pp 21-23 | Research Article
doi:10.12691/tjant-3-1-5.